# SDR DALA2016020400858

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 THRESHOLD INTERCOSTAL AT BS 1640 - 1661, LBL 54 CORRODED.  FOUND TO BE OUT OF ALLOWABLE LIMITS,  R & R INTERCOSTAL, IAW DWG 146N5230, REV D, SRM 53-10-15, AD 1, SRM  51-40-02, & SRM 51-40-05.
